# SDR CA130416016

- Difficulty date: April 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW535A
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Pin
- Condition: Missing
- Location: Combust Chamber
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING TAKEOFF,M  THE RT ENGINE FIRE WARNING WAS ACTIVATED AND THE PILOT SHUTDOWN THE ENGINE.  THE ACFT LANDED SAFELY AT POINT OF DEPARTURE.  PRELIMINARY EXAMINATION REVEALED THAT A COMBUSTION CHAMBER PIN WAS FOUND MISSING/BURNED.  THE ENGINE HAS ABOUT 800 HRS SINCE HSI.
